Monday, September 01, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Tuesday, January 13, 2009 cris, Community Member, asks

Q: red rash on my face it itches n have burning sensation

i have developed a allergy on my face i went to the dermologolist he prescribed perisodone i took it for 5 days n it went away. as soon as i stopped taking them it came back. all the symptoms the red patches, itchiness. irritated, and so on. i started taking perisodone again n it goes away as soon as stop everthing comes back. what do i do, n to whom do i go to help me.

 

Answer This
Answers (1)
psychoward1, Community Member
1/13/09 6:07pm

Did your doctor try to figure out what you're allergic to?

 

Recomend an allergy test?

 

Have you recently changed something in your diet?

New soap of any kind?

Medication?

If you have eczima(spelling) you might try using head&shoulders. Its supposed to help.

 

A new pet?

Anything new brought in to your living area?

Anything changed in your daily routine like at school?

 

If your not sure then get a good hypo-allergenic soap and carry it with you to school or where ever you travel.

 

You might want to do an elimination diet, wash your pillow cases and bedding. Clean your whole house.


Prednisone is in a class of drugs called steroids. Prednisone prevents the release of substances in the body that cause inflammation.

Prednisone is used to treat many different conditions such as allergic disorders, skin conditions, ulcerative colitis, arthritis, lupus, psoriasis, or breathing disorders.

 

You have to find the cause in order to prevent it from returning. Otherwise you will have to keep taking the medicine.

 

Good luck!

 

Pat

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By cris, Community Member— Last Modified: 11/03/10, First Published: 01/13/09